MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Joint Swelling (2356)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation; therefore the complainant's event could not be verified.The device remains in the patient.The cause of the event could not be determined from the information available and without device evaluation.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.
 
Event or Problem Description
It was reported via e-mail that during a shoulder surgery in (b)(6) 2017 a corkscrew anchor was used.Corkscrew-anchor 6.5mm x 15.5mm, part no.Ar-1925sf.The patient suffers from multiple allergies.Now that the shoulder is reddened and swollen again, the general practitioner needs a "allergy platelet" from arthrex and the detailed material composition of the anchor to exclude an allergic reaction.Update 10sep2018: according to surgeon who performed surgery: no titanium allergy is known, allergy test on the material "peek" was performed.Surgeon cannot provide any further information for data protection reasons.Further information was asked.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7861094
Report Number1220246-2018-00633
Device Sequence Number1633409
Product Code HWC
UDI-Device Identifier00888867023192
UDI-Public00888867023192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1925SF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;